Order Article Reprints
Journal: Mathematics, 2021
Volume: 9
Number: 3265
Article:
One Sided Lipschitz Evolution Inclusions in Banach Spaces
Authors:
by
Ali N. A. Koam, Tzanko Donchev, Alina I. Lazu, Muhammad Rafaqat and Ali Ahmad
Link:
https://www.mdpi.com/2227-7390/9/24/3265
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.